Cureus · 2022
A Case of Bullous Pemphigoid Associated With Nivolumab Therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gotera Nico, Weilg Pablo, Heleno Caio, Ferrari-Gabilondo Natalia
Аннотация
This is a case report of new-onset bullous pemphigoid after the initiation of nivolumab for melanoma. Bullous pemphigoid is a rare immune-mediated adverse effect of nivolumab, with fewer than a hundred cases described. The patient initially developed a rash, which later progressed to respiratory symptoms, prompting the discontinuation of nivolumab. He was started on oral steroids, which improved his symptoms. However, while being tapered off the steroids, his rash reoccurred with the development of bullous pemphigoid. The diagnosis was confirmed by increased eosinophils and sub-epidermal vesicle formation compatible with bullous pemphigoid on skin biopsy. The patient was treated with steroids, mycophenolate, doxycycline, and niacinamide with significant improvement in his symptoms.